# SDR AU961177

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hwksly DH104*
- Propeller: Hwksly PD143312
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Seized
- Location: Lg Position Ind
- Stage of operation: LD
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR MECHANICAL FLAG INDICATION SYSTEM SEIZED IN THE `UP' INDICATION POSITION
